Alert archive / Tennessee / River Flood Warnings in 2013
River Flood Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jan 13, 2013, 5:27 PM CST for Cheatham County, Tennessee. It took effect at Jan 13, 2013, 7:40 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2013, 5:27 PM CST (23:27 UTC)
- In effect from
- Jan 13, 2013, 7:40 PM CST
- Expired
- Jan 14, 2013, 7:16 AM CST
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Cheatham County, TN
The radar
The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River near Kingston Springs (KINT1).
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
147 WGUS44 KOHX 132327 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 527 PM CST SUN JAN 13 2013 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY .RAINFALL AMOUNTS OF 2 TO 3 INCHES HAS CAUSE RISES ALONG THE HARPETH RIVER PUSHING IT ABOVE FLOOD STAGE AT KINGSTON SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC021-141127- /O.NEW.KOHX.FL.W.0001.130114T0217Z-130114T2242Z/ /KINT1.1.ER.130114T0217Z.130114T0600Z.130114T1642Z.NO/ 527 PM CST SUN JAN 13 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * FROM THIS EVENING UNTIL MONDAY AFTERNOON. * AT 5PM SUNDAY THE STAGE WAS...18.6 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 21.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. * AT 20.0 FEET...FLOODING OF THE KINGSTON SPRINGS CITY PARK BEGINS AND WATER APPROACHES PINNACLE HILL ROAD AND EAST KINGSTONS SPRINGS ROAD. SEVERAL SECONDARY ROADS NEAR THE RIVER BECOME IMPASSABLE. * AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME INUNDATED. * AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO THE RIVER BEGINS TO BE INUNDATED $$ TNC037-141127- /O.ROU.KOHX.HY.S.0000.000000T0000Z-000000T0000Z/ /NAST1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 527 PM CST SUN JAN 13 2013 FORECAST INFORMATION FOR CUMBERLAND RIVER AT NASHVILLE * AT 5PM SUNDAY THE STAGE WAS...28.7 FEET * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 40.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 32.0 FEET TOMORROW MORNING. * AT 35.0 FEET...LOW LYING AREAS ALONG THE RIVER FROM THE I-24 BRIDGE TO THE I-65 BRIDGE ARE SIGNIFICANTLY INUNDATED...INCLUDING RIVERFRONT RECREATION AREAS AND ACCESS POINTS NEAR LP FIELD. INDUSTRIAL PROPERTIES ALONG THE RIVER SHOULD MONITOR FURTHER INCREASES IN RIVER LEVELS. * AT 34.0 FEET...WATER REACHES THE SECOND GRASSY AREA OF THE RIVERFRONT LANDING AND COVERS MOST OF THE RECREATION AREAS ON THE EAST SIDE OF THE RIVER NEAR LP FIELD. * AT 32.0 FEET...FURTHER INUNDATION OF LOW LYING AREAS ALONG THE RIVER IS OCCURRING INCLUDING THE RIVERFRONT LANDING AND RECEATION AREAS NEAR LP FIELD. * AT 30.0 FEET...WATER REACHES THE FIRST GRASSY AREA OF THE RIVERFRONT LANDING...AND THE ACCESS POINT ON THE EAST SIDE OF THE RIVER NEAR LP FIELD. * AT 25.0 FEET...THE RIVERFRONT RECREATION AREAS ON BOTH SIDES OF THE RIVER BEGIN TO BE INUNDATED. $$
4 follow-up statements
333 WGUS84 KOHX 140146 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 746 PM CST SUN JAN 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY .RAINFALL AMOUNTS OF 2 TO 3 INCHES HAS CAUSE RISES ALONG THE HARPETH RIVER PUSHING IT ABOVE FLOOD STAGE AT KINGSTON SPRINGS PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC021-141346- /O.EXT.KOHX.FL.W.0001.130114T0140Z-130115T0325Z/ /KINT1.1.ER.130113T2339Z.130114T1200Z.130114T2125Z.NO/ 746 PM CST SUN JAN 13 2013 ...FLOOD WARNING EXTENDED UNTIL 01/14 21:25...THE FLOOD WARNING CONTINUES FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * UNTIL MONDAY AFTERNOON. * AT 07PM SUNDAY THE STAGE WAS 21.8 FEET. * MINOR FLOODING IS OCCURRING AND THE RIVER WILL RISE TO 23 FEET. * FLOOD STAGE IS 20.0 FEET. * AT 25.0 FEET...THE ACCESS ROAD TO THE NARROWS OF THE HARPETH STATE PARK BEGINS TO BE INUNDATED. * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. * AT 20.0 FEET...FLOODING OF THE KINGSTON SPRINGS CITY PARK BEGINS AND WATER APPROACHES PINNACLE HILL ROAD AND EAST KINGSTONS SPRINGS ROAD. SEVERAL SECONDARY ROADS NEAR THE RIVER BECOME IMPASSABLE. * AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME INUNDATED. * AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO THE RIVER BEGINS TO BE INUNDATED $$
658 WGUS44 KOHX 140520 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1120 PM CST SUN JAN 13 2013 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN TENNESSEE... HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY .THE HARPETH RIVER CONTINUES TO RISE NEAR KINGSTON SPRINGS FROM RUNOFF OF RECENT HEAVY RAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC021-141720- /O.EXT.KOHX.FL.W.0001.000000T0000Z-130115T0600Z/ /KINT1.2.ER.130113T2339Z.130114T1200Z.130115T0000Z.NO/ 1120 PM CST SUN JAN 13 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * UNTIL LATE MONDAY NIGHT. * AT 10PM SUNDAY THE STAGE WAS...23.8 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT 26.0 FEET...PORTIONS OF CEDAR HILL ROAD BECOME INUNDATED. * AT 25.0 FEET...THE ACCESS ROAD TO THE NARROWS OF THE HARPETH STATE PARK BEGINS TO BE INUNDATED. * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. * AT 20.0 FEET...FLOODING OF THE KINGSTON SPRINGS CITY PARK BEGINS AND WATER APPROACHES PINNACLE HILL ROAD AND EAST KINGSTONS SPRINGS ROAD. SEVERAL SECONDARY ROADS NEAR THE RIVER BECOME IMPASSABLE. * AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME INUNDATED. * AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO THE RIVER BEGINS TO BE INUNDATED $$
837 WGUS84 KOHX 140846 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 246 AM CST MON JAN 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY .RECENT HEAVY RAINFALL HAS CAUSED THE HARPETH RIVER AT KINGSTON SPRINGS TO RISE ABOVE FLOOD STAGE. THE RIVER HAS LEVELED OFF...BUT ADDITIONAL RUNOFF FROM UPSTREAM CREEKS MAY CAUSE A SLIGHT RISE BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC021-142046- /O.EXT.KOHX.FL.W.0001.000000T0000Z-130115T1255Z/ /KINT1.1.ER.130113T2339Z.130114T0600Z.130115T0655Z.NO/ 246 AM CST MON JAN 14 2013 ...FLOOD WARNING EXTENDED UNTIL 01/15 06:55...THE FLOOD WARNING CONTINUES FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * UNTIL 01/15 06:55. * AT 02AM MONDAY THE STAGE WAS 23.0 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL RISE TO NEAR 23.8 FEET BY THIS AFTERNOON...THEN FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. * AT 25.0 FEET...THE ACCESS ROAD TO THE NARROWS OF THE HARPETH STATE PARK BEGINS TO BE INUNDATED. * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. * AT 20.0 FEET...FLOODING OF THE KINGSTON SPRINGS CITY PARK BEGINS AND WATER APPROACHES PINNACLE HILL ROAD AND EAST KINGSTONS SPRINGS ROAD. SEVERAL SECONDARY ROADS NEAR THE RIVER BECOME IMPASSABLE. $$
423 WGUS84 KOHX 141316 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 716 AM CST MON JAN 14 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY .RIVER LEVELS ON THE HARPETH HAVE FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO SUBSIDE THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC021-141346- /O.CAN.KOHX.FL.W.0001.000000T0000Z-130114T1316Z/ /KINT1.1.ER.130113T2339Z.130114T0600Z.130114T1158Z.NO/ 716 AM CST MON JAN 14 2013 THE FLOOD WARNING IS CANCELLED FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * AT 06AM MONDAY THE STAGE WAS 19.5 FEET AND FALLING. * FLOOD STAGE IS 20.0 FEET. * AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME INUNDATED. * AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO THE RIVER BEGINS TO BE INUNDATED $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 13, 5:19 PM CST, 8 minutes earlier.
Area forecast discussion, Jan 13, 5:19 PM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 519 PM CST SUN JAN 13 2013 .MESOSCALE UPDATE... SKINNY LINE OF CONVECTION ALIGNED CLOSELY WITH COLD FRONT NOW ALONG A COOKEVILLE...TO MCMINNVILLE TO WINCHESTER LINE. LINE HAS REMAINED GENERALLY IN LINEAR MODE BUT THERE HAVE BEEN A FEW WIGGLES FROM TIME TO TIME WITH DOPPLER SHOWING A FEW WEAK CIRCULATION CORES. SATELLITE BEGINNING TO SHOW GOOD EASTWARD PROGRESS FROM ALONG MISSISSIPPI RIVER. SO IT LOOKS LIKE WE ARE BEGINNING TO SEE AN END IN SIGHT...BUT IT MAY TAKE A WHILE YET. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 3 AM CST MONDAY FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. &&
Hazardous weather outlook, Jan 13, 4:11 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 411 PM CST SUN JAN 13 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-141100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 411 PM CST SUN JAN 13 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ALONG A COLD FRONT THROUGH LATE TONIGHT...AND WILL BRING INTENSE RAINFALL RATES AT TIMES TO MIDDLE TENNESSEE. RAINFALL AMOUNTS WILL TOTAL ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS MUCH RAINFALL WILL LEAD TO RAPID RISES ON SMALLER CREEKS AND STREAMS...AS WELL AS PRODUCE ISOLATED FLASH FLOODING IN URBAN AREAS. THERE ARE SEVERAL RIVER FLOOD ADVISORIES IN EFFECT AS WELL AS AREAL FLOOD WARNINGS BLANKETING MUCH OF MIDDLE TENNESSEE WEST OF THE PLATEAU. IN ADDITION...A FEW STRONGER STORMS MAY BE POSSIBLE ALONG THE COLD FRONT AS IT CONTINUES MOVING EAST ACROSS THE MID STATE. A FEW CELLS HAVE SHOWN SOME PERSISTENT ROTATION...SO WE CANNOT RULE OUT ISOLATED...BRIEF TORNADOES LATE THIS AFTERNOON. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS AS WELL AS ANY SEVERE THREATS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. AL
In the hours before
Local storm report, Jan 13, 4:19 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM FLOOD 2 W BRENTWOOD 36.00N 86.82W
01/13/2013 WILLIAMSON TN TWITTER
FLOODING REPORTED IN THE COMMUNITY OF BELLE RIVE. WATER
OVERFLOWING CREEK BANKS AND INTO ROADWAYS.
&&
CORRECTED EVENT TIME
EVENT NUMBER OHX1300007
TB12Local storm report, Jan 13, 4:28 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
428 PM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG 3 N COLUMBIA 35.67N 87.05W
01/13/2013 MAURY TN LAW ENFORCEMENT
TREES DOWN ALONG RALLY HILL ROAD AND CHESTNUT RIDGE
ROAD IN MAURY COUNTY
&&
EVENT NUMBER OHX1300008
TB12Special weather statement, Jan 13, 4:39 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
439 PM CST SUN JAN 13 2013
TNZ009>011-028-030>034-062>066-075-077>080-132330-
BEDFORD-CANNON-CLAY-COFFEE-CUMBERLAND-DE
KALB-FENTRESS-GRUNDY-JACKSON-MACON-OVERTON-PICKETT-PUTNAM-RUTHERFORD-
SMITH-VAN BUREN-WARREN-WHITE-WILSON-
439 PM CST SUN JAN 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...CLAY...
COFFEE...CUMBERLAND...DE KALB...FENTRESS...GRUNDY...JACKSON...
MACON...OVERTON...PICKETT...PUTNAM...RUTHERFORD...SMITH...VAN
BUREN...WARREN...WHITE AND WILSON COUNTIES...
AT 430 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF THUNDERSTORMS...SOME STRONG...EXTENDING FROM NEAR
LAFAYETTE...TO NEAR MURFREESBORO....AND INTO SOUTHERN MARSHALL
COUNTY. HAIL TO DIME SIZE WILL ALSO BE POSSIBLE. THE LINE WAS MOVING
EAST AT 30 MPH...AND BY 530 PM...IS EXPECTED TO REACH FROM NEAR
BYRDSTOWN...TO NEAR SPARTA AND ALTAMONT.
BRIEF SPIN UP TORNADOES MAY BE POSSIBLE WITH THIS LINE OF STORMS.
DUE TO THE NATURE OF THESE STORMS...THESE TORNADOES MAY DEVELOP
QUICKLY AND DISSIPATE JUST AS QUICKLY. IF A MORE PERSISTANT TORNADO
SIGNATURE DEVELOPS...A TORNADO WARNING MAY HAVE TO BE ISSUED.
IN ADDITION...SOME OF THE STRONGEST STORMS MAY PRODUCE BRIEF WIND
GUSTS TO 50 MPH...WHICH WILL BE CAPABLE OF DOWNING SHALLOW ROOTED
TREES AND BLOWING DOWN LARGE BRANCHES.
LAT...LON 3660 8479 3557 8548 3554 8550 3552 8559
3549 8553 3532 8565 3525 8583 3534 8599
3537 8617 3536 8626 3539 8628 3536 8634
3534 8644 3660 8577
19Special weather statement, Jan 13, 4:40 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
440 PM CST SUN JAN 13 2013
TNZ009>011-028-030>034-062>066-075-077>080-132330-
BEDFORD-CANNON-CLAY-COFFEE-CUMBERLAND-DE
KALB-FENTRESS-GRUNDY-JACKSON-MACON-OVERTON-PICKETT-PUTNAM-RUTHERFORD-
SMITH-VAN BUREN-WARREN-WHITE-WILSON-
440 PM CST SUN JAN 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...CLAY...
COFFEE...CUMBERLAND...DE KALB...FENTRESS...GRUNDY...JACKSON...
MACON...OVERTON...PICKETT...PUTNAM...RUTHERFORD...SMITH...VAN
BUREN...WARREN...WHITE AND WILSON COUNTIES...
AT 430 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF THUNDERSTORMS...SOME STRONG...EXTENDING FROM NEAR
LAFAYETTE...TO NEAR MURFREESBORO....AND INTO SOUTHERN MARSHALL
COUNTY. THE LINE WAS MOVING EAST AT 30 MPH...AND BY 530 PM...IS
EXPECTED TO REACH FROM NEAR BYRDSTOWN...TO NEAR SPARTA AND ALTAMONT.
BRIEF SPIN UP TORNADOES MAY BE POSSIBLE WITH THIS LINE OF STORMS.
DUE TO THE NATURE OF THESE STORMS...THESE TORNADOES MAY DEVELOP
QUICKLY AND DISSIPATE JUST AS QUICKLY. IF A MORE PERSISTANT TORNADO
SIGNATURE DEVELOPS...A TORNADO WARNING MAY HAVE TO BE ISSUED.
IN ADDITION...SOME OF THE STRONGEST STORMS MAY PRODUCE BRIEF WIND
GUSTS TO 50 MPH...WHICH WILL BE CAPABLE OF DOWNING SHALLOW ROOTED
TREES AND BLOWING DOWN LARGE BRANCHES. HAIL TO DIME SIZE WILL ALSO
BE POSSIBLE.
LAT...LON 3660 8479 3557 8548 3554 8550 3552 8559
3549 8553 3532 8565 3525 8583 3534 8599
3537 8617 3536 8626 3539 8628 3536 8634
3534 8644 3660 8577
19Local storm report, Jan 13, 4:50 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
450 PM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG EAGLEVILLE 35.74N 86.65W
01/13/2013 RUTHERFORD TN AMATEUR RADIO
AT 896 FLOYD RD.... PORTION OF A ROOF MISSING AND TREES
DOWN IN THE AREA.
&&
EVENT NUMBER OHX1300009
ALSpecial weather statement, Jan 13, 5:19 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 519 PM CST SUN JAN 13 2013 TNZ027-140600- DAVIDSON- INCLUDING THE CITY OF...NASHVILLE 519 PM CST SUN JAN 13 2013 ...CUMBERLAND RIVER AT NASHVILLE EXPECTED TO STAY BELOW FLOOD STAGE... UPON COORDINATION WITH THE OHIO RIVER FORECAST CENTER AND THE ARMY CORP OF ENGINEERS...IT HAS BEEN DETERMINED THAT DESPITE A SIZEABLE AMOUNT OF RAIN THUS FAR TODAY...THE CUMBERLAND RIVER AT NASHVILLE WILL STAY BELOW FLOOD STAGE. LATEST FORECASTS PUSH THE RIVERS HEIGHT TO NEAR 32 FEET AROUND 6AM MONDAY. THE RIVER IS EXPECTED TO SLOWLY FALL TO BELOW 28 FEET BY 6PM MONDAY. FLOOD STAGE IS 40 FEET. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 5:14 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 4 more | 6 hr |
| Jan 13, 8:50 AM CST | Flash Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Humphreys and 3 more | 6 hr |
| Jan 13, 8:52 AM CST | Special Weather Statement | OHX | Humphreys | 38 min |
| Jan 13, 9:30 AM CST | Severe Thunderstorm Warning | OHX | Perry | 45 min |
| Jan 13, 9:51 AM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 24 min |
| Jan 13, 10:07 AM CST | Special Weather Statement | OHX | Cheatham, Dickson, Robertson | 53 min |
| Jan 13, 10:14 AM CST | Severe Thunderstorm Warning | OHX | Hickman | 31 min |
| Jan 13, 10:45 AM CST | Special Weather Statement | OHX | Cheatham, Davidson, Hickman, Robertson, Williamson | 60 min |
| Jan 13, 10:50 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Perry and 1 more | 4 hr |
| Jan 13, 10:55 AM CST | Flash Flood Warning | OHX | Davidson, Robertson, Rutherford, Sumner, Williamson, Wilson | 4 hr |
| Jan 13, 11:26 AM CST | Special Weather Statement | OHX | Davidson, Sumner | 49 min |
| Jan 13, 12:23 PM CST | Special Weather Statement | OHX | Macon, Trousdale | 37 min |
| Jan 13, 12:55 PM CST | River Flood Advisory | OHX | Cheatham | 36 hr |
| Jan 13, 1:16 PM CST | Special Weather Statement | OHX | Davidson, Williamson | 44 min |
| Jan 13, 1:40 PM CST | Special Weather Statement | OHX | Davidson, Macon, Sumner, Trousdale | 35 min |
| Jan 13, 1:49 PM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Jan 13, 1:58 PM CST | River Flood Advisory | OHX | Perry | 36 hr |
| Jan 13, 2:02 PM CST | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 28 min |
| Jan 13, 2:22 PM CST | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith, Trousdale | 38 min |
| Jan 13, 3:01 PM CST | Special Weather Statement | OHX | Bedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more | 44 min |
| Jan 13, 3:06 PM CST | Tornado Warning | OHX | Maury | 24 min |
| Jan 13, 3:18 PM CST | River Flood Advisory | OHX | Montgomery | 48 hr |
| Jan 13, 3:21 PM CST | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 24 min |
| Jan 13, 3:38 PM CST | Areal Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Hickman, Houston and 7 more | 6 hr |
| Jan 13, 3:42 PM CST | Tornado Warning | OHX | Rutherford, Wilson | 33 min |
| Jan 13, 3:43 PM CST | Areal Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Montgomery and 3 more | 6 hr |
| Jan 13, 3:44 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Giles, Marshall, Rutherford, Wilson | 46 min |
| Jan 13, 4:01 PM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Jan 13, 4:07 PM CST | Areal Flood Warning | OHX | Cannon, Clay, Jackson, Macon, Rutherford, Smith and 4 more | 3 hr |
| Jan 13, 4:39 PM CST | Special Weather Statement | OHX | Cannon, Clay, Coffee, DeKalb, Grundy, Jackson and 7 more | 51 min |
| Jan 13, 4:40 PM CST | Special Weather Statement | OHX | Cannon, Clay, Coffee, DeKalb, Grundy, Jackson and 7 more | 50 min |
| Jan 13, 5:26 PM CST | Tornado Warning | OHX | Grundy | 34 min |
| Jan 13, 5:30 PM CST | Special Weather Statement | OHX | Cumberland, Fentress, Grundy, Overton, Pickett, Putnam and 3 more | 45 min |
| Jan 13, 5:38 PM CST | River Flood Advisory | OHX | Hickman | 6 days |
| Jan 13, 5:51 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Grundy, Hickman, Overton, Putnam and 5 more | 177 days |
Nearby
River Flood Warnings in Tennessee, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.